MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.2 ML, 20 DROP ADMIN SET W/INTEGRATED CLAVE DRIP CHAMBER, SPI; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.2 ML, 20 DROP ADMIN SET W/INTEGRATED CLAVE DRIP CHAMBER, SPI; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 20124-01
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.Investigation is not yet complete.
 
Event or Problem Description
The event involved a 30" (76 cm) appx 3.2 ml, 20 drop admin set w/integrated clave® drip chamber, spiros®, bag hanger that the customer reported particulate was found in the set.The customer visualized a piece of what looks like cardboard in the drip chamber that was noticed after attaching a bag prior to adding medication during the line priming step.There was no patient involvement.
 
Additional Manufacturer Narrative
H10: one (1) used list # 20124-01, 30" (76 cm) appx 3.2 ml, 20 drop admin set w/integrated clave® drip chamber, spiros®, bag hanger; lot # 4949333 --> one (1) used full 25ml container, 0.9% nacl by baxter.The used 20124-01 administration set assembly was returned with a small piece of fibrous material in the drip chamber.The material was extracted from the drip chamber and was analyzed with ft-ir.The result concluded that the fibrous material was not part of any of the components used in the 20124-01 administration set assembly.Though the small piece of fibrous material was confirmed within the drip chamber of the used 20124-01 administration set it is unknown how, when, or where it was introduced into the fluid path of the assembly.The device history review (dhr) for lot number 4949333 was reviewed and there were no relevant non-conformances found.

Brand Name
30" (76 CM) APPX 3.2 ML, 20 DROP ADMIN SET W/INTEGRATED CLAVE DRIP CHAMBER, SPI
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key10551026
Report Number9617594-2020-00404
Device Sequence Number2992627
Product Code FPA
UDI-Device Identifier00840619023331
UDI-Public(01)00840619023331(17)250801(10)4949333
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K070532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2025
Device Catalogue Number20124-01
Device Lot Number4949333
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2020
Initial Date Received by Manufacturer 08/25/2020
Supplement Date Received by Manufacturer10/19/2020
Initial Report FDA Received Date09/17/2020
Supplement Report FDA Received Date11/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1